# SDR 2019FA0000275

- Difficulty date: August 14, 2019
- Submitted: August 19, 2019
- Operation: General aviation
- Aircraft: N441PJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5170
- Aircraft time: 9,746 hours, 5,169 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: R1251220
- Condition: Shorted
- Location: Fwd Cabin
- Part time: 9,746 hours, 5,169 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT FWD DOWNWASH LED LIGHT STRIP SHORTED AND SMOKED DURING DESCENT
